# SDR COMA0060397

- Difficulty date: May 2, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 4,717 hours, 4,860 cycles
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 2380
- Condition: Overserviced
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OIL TEMP HIGH.  FOUND OIL OVER SERVICED.
